|stop chemo becase of side effects?
Mar 14, 2001
i am positive found out one year ago on meds and chemo
tcell around 400 from low of 225 viral load undetectable chemo for ks
lately after 6 months chemo having reactions such as swollen ankles ,blood in mouth in a.m. after sleeping during the p.m. ks not spreading and slowly repeat slowly fading.
doctor suggests stopping chemo (doxil) because he feeels that cocktail is probably doing same work as chemo w/ regard to non-spreading. and no ks internally.
i would love to stop the chemo however i don't want to screw up any of the progress i've attained. any thoughts?
| Response from Dr. Boyle
Studies presented at the recent 8th Conference on Retroviruses and Opportunistic Infections indicates that a reconstituted immune system can help control HHV-8 and KS, and that has been my experience as well. In fact, I have several patients who had pulmonary KS that has been stable for years with out chemotherapy. While there are a lot of factors to consider in your case, I would tend to agree with your doctor, but if the KS showed any sings of progression I would, of course, immediately restart chemotherapy. BB
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Painful Red Spots After Having Sex During Period Worried I Have HIV
- Painful Red Spots After Open Mouth Kissing Worried I Have HIV
- Sinus Infection After Having Sex During Period Worried I Have HIV
- Sore On Mouth After Rubbing Vagina Worried I Have HIV
- White Tongue After Anal Fingering Worried I Have HIV
- Are Genital Warts Deadly?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.